advertisement
Question
Posted by: ADD MAN | 2010/02/28

Methylphenidate HCl for ADD

I am on other meds but I often feel numb, dizzy and disorientated with sore ears and eyes when I take methylphenidate for my ADD. I have been on it for years and never had this problem.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi A-M

These are some of the known short term side effects of this drug, but long term effects are not well documented.

If no improvement is seen you'll have to consult your prescribing doctor regarding alternatives or dosage adjustments.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: A_M | 2010/03/02

I dont wont to come off. I want the pain to go damnit

Reply to A_M

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement